# SDR V0XD20211002001

- Difficulty date: September 30, 2021
- Submitted: October 2, 2021
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 18,862 hours, 14,702 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #1 SLAT #3 INTERNAL SLAT CANNISTER BRACKET IS CRACKED. CORRECTIVE ACTION: REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW BOMBARDIER REO 670-57-42-577 REV.-- DATED 2016-12-02
